Reply Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
Thread Tools Display Modes
Old 06-07-2011, 08:11 AM   #1
iluvmyortiz1122's Avatar
Registered Users
Join Date: Jul 2009
Location: Arlington, TX
Posts: 2,812
My Mood:
Gassy help

I can only assume this has something to do with giving birth. I have been so gassy! Not just passing it, but burping too. I am 12days postpartum if that matters and ebf'ing. I'm Not taking any unusual medications. It's just very annoying! I need to check out Kellymom and see if I can take some gasx or something...
Anyone else?


Nicole--Proud wife, WAHM to DD1 P & DD2 J
Cupcake's Closet on HC DS :: Facebook

iluvmyortiz1122 is offline   Reply With Quote
Old 06-07-2011, 08:36 AM   #2
veveland's Avatar
Registered Users
Join Date: Feb 2009
Posts: 3,384
My Mood:
I would assume the gassiness is due to everything in your body shifting back to it's normal location. Depending on where baby was positioned, your stomach or intestines may have been really crunched up. As for Gas X, you'd have to ask your doc to be sure, but I would assume it is safe since the active ingredient is simethicone (which is also the active ingredient in Mylicon drops you give baby).
Valerie, wife to Walt and SAHM to Nick (7/06) and Olivia (7/09) and baby Katelyn (8/11) and currently completing our family through adoption!
veveland is offline   Reply With Quote
Old 06-07-2011, 09:14 AM   #3
minneapolismelissa's Avatar
Registered Users
Join Date: Sep 2009
Posts: 610
My Mood:
Re: Gassy help

Gas-X is fine. As PP said, that is what is in Mylicon drops for babies. And yes, it is from your body readjusting and everything moving back to where it is supposed to be. Enjoy your baby!
minneapolismelissa is offline   Reply With Quote

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright 2005 - 2014 Escalate Media. All Rights Reserved.